Jump to content

need help with this


friday
 Share

Recommended Posts

HI. I?m still having squeezing feelings in my legs. Right now it's my right one. I don?t think it's a blood clot or anything

because last week, it was in both legs and arms. What I?m having a hard time with is figuring out what the **** to do. I mean two weeks ago, I had my period. During that time. I was in a day program. Group therapy. It?s really the only ting I can do where I socialize because Medicaid will pay for the taxi. Anyway. I get there around 9;30, after the first part we walk across the street. I usually can handle that. Then during the next session I start to get sick. Lightheaded, just kind of weak. I usually keep my feet on a chair while I?m there so I don't get the blood pooling. So anyway, at lunchtime, I get up and feel so weak, and my legs are squeezing me, and I feel hardly able to walk. Seems the more I try to walk the worst it gets. Then I went home and lied down. I had a lot of gas, so I took a pill. That helped a bit. I thought maybe it was because of my period, but

next week I was feeling better. Not great but able to stand up etc. So I go back. Same thing happened. Only not as drastic, cause I didn't wait as long to lie down.

I also was in the movies for the first times in months last week. Had my feet up on the seat. Got sick halfway through. I was able to stick it out but I felt really lousy.

So today I get the squeezing again in my right leg, and I went to the store but couldn't walk around much. I really never had this before to this extreme and I don't understand what's happening. I mean. I thought maybe the sitting all day was too much for me. But it never was before. Plus, sometimes when I walk it makes it worse. So I don?t' know what to do. , Sit, walk, lie down? I do know that today I tried using an ace bandage. (Because I don't have compression stockings.) On both legs to see what happened. It feels good on both legs both had different reactions. The left one which is feeling okay. Would get red without the bandage, the right one, redder. Then the left with the bandage seems to stay a more normal color. SO I think it's reacting the way it's supposed to. But the right foot gets red with or without the bandage. So I don't now what the **** is going on there. I don't know if it's lack of circulation or blood pooling, or what. I just don't know what the best thing is to do at this point. The only thing similar between the day I left program and the movies, is my feet weren't up on a second chair, they were perched on the same chair I was sitting in. it never seemed to matter before. Plus today it's just bothering me in any position, and I can't walk too long. I want to be able to at least go to this program I was going to. I mean at least I was getting out of the house, and have some support. I know this is a big confusing mess, but does anybody have any ideas?

I am already on mestinon, and salt tabs. My salt level is normal too.

Thanks

Sue

Edited by MightyMouse
Link to comment
Share on other sites

Sue, there is a condition called claudication and it causes a cramping or squeezing sensation when you walk. You feel it in your calves. It is a circulatory thing, but generally it is from poor circulation due to clogging of the arteries in your legs, much the same as when your cardiac arteries are clogged, you get chest pain. However, I believe you are way to young for this, and not high risk unless you are a heavy smoker. This is a condition people like truck drivers get, from greasy foods, smoking and sitting for very long periods of time without getting out and stretching their legs to help with circulation. No offense to any truck drivers out there. It was just an example and we just saw a large proportion of people with this problem drove truck. It is associated with a condition called peripheal vascular disease.

I think your best bet would be to see a vascular surgeon and have some simple tests done, like ultasound etc of the legs. It may well just be pain from the blood pooling and it just presents differently in you than others (imagine that) , but I think the only way for you to find out is to get it checked out. good luck, morgan

Link to comment
Share on other sites

Guest tearose

Hi Sue!

It would be wonderful if there were more support groups.

I am glad you can attend one!

Please go and see the doctor! You will then know if you will need a medicine or exercise or to stay off your feet!

I don't like that it has been that long and you still hurt! You deserve the peace of mind knowing if you should "work through the pain" or whether medical attention is needed.

Take care, tearose

Link to comment
Share on other sites

Sue, there is a condition called claudication and it causes a cramping or squeezing sensation when you walk.  You feel it in your calves. It is a circulatory thing, but generally it is from poor circulation due to clogging of the arteries in your legs, much the same as when your cardiac arteries are clogged, you get chest pain.  However, I believe you are way to young for this, and not high risk unless you are a heavy smoker.  This is a condition people like truck drivers get, from greasy foods, smoking and sitting for very long periods of time without getting out and stretching their legs to help with circulation.  No offense to any truck drivers out there.  It was just an example and we just saw a large proportion of people with this problem drove truck.  It is associated with a condition called peripheal vascular disease.

I think your best bet would be to see a vascular surgeon and have some simple tests done, like ultasound etc of the legs.  It may well just be pain from the blood pooling and it just presents differently in you than others  (imagine that) , but I think the only way for you to find out is to get it checked out.  good luck, morgan

Thanks for the suggestions. I do think Ishould get his checked out. I guess i'll make an appointment with my doc , and I'll mention this stuff. I could be young for it, but I have found that I have pcos which is associated with insulin resistance. IR is associated with peripheal vascular disease. I'm not gonna jump the gun and say that's what I have but I'd really like to make sure. thanks.

sue

Link to comment
Share on other sites

Hi Sue!

It would be wonderful if there were more support groups.

I am glad you can attend one!

Please go and see the doctor!  You will then know if you will need a medicine or exercise or to stay off your feet!

I don't like that it has been that long and you still hurt!  You deserve the peace of mind knowing if you should "work through the pain" or whether medical attention is needed.

Take care,  tearose

well, it's just a general support group, not specifically for illness, but it's better than nothing.

I think i am going to see my doctor, cause like you said it's been a while and it's still bothering me. i just hope they're of some help. i'm so tired of doctors not listening. i don't think it's irrational to want an answer to this. thanks

Sue

Link to comment
Share on other sites

Hi Sue, what you describe also sounds to me like a possible side effect of Mestinon. If you look on the myastenia websites--do a google search on mestinon and several will pop up--you will read that overdose of mestinon is hard to determine because it can act like underdose, and it sometimes takes awhile to figure out a proper dose.

So if you are having this squeezing, cramping feeling, I would talk to your dr. about a possible dose change. As well as the other suggestions offered up. It's good that you are going to get an appt.

Take Care

-Steph

thanks for that info.

i've been on it for months and haven't had a problems, but i just went from taking it in liquid form to taking it in tablets. i used to take it in liquid form because my system was having trouble absorbing the time release capsule. Then they found out i could take in pill form three times a day instead.

i had just changed from the liquid to the capsule a few weeks ago.so maybe these tablets are causing a problem then . thanks. i guess i didn't think it would cause a difference but maybe my body can't take it in pill form.

thanks So much for pointing that out.

Sue

Sue

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...